# SDR DALA1032879853

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN STA 160, LONG 3 IS CRACKED. RECEIVED L3L END CLIP, REPAIR SPLICE & 18.8125" SECTION OF LONGERON IAW SRM 51-10-4, 51-10-2, 51-30-2 & 51-30-5. RECEIVED NEW SECTION OF LONGERON 18.8125" PN S2777922-1 PO 1021968 & END CLIP PN 4912098U505 TRIMMED & INSTALLED NEW LONGERON SECTION, END CLIP & EXISTING SPLICE IAW SRM 51-10-2,51-10-4,51-30-5, FIG 3, 53-02, FIG18 51-10-1, FIG 36 & DC-9-A-53-10-23-801-663A.
